MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H7493933515070
Medical Device Problem Codes Failure to Advance (2524); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).Device evaluated by manufacturer: the complaint device was received for product analysis.Inspection revealed that the shaft was flattened from 12,2cm to 13,2cm from collar.It was found the collar weld kinked and a partial collar and shaft separation.Additionally, it was noticed the tip in good condition.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 29sep2025.It was reported that the device could nor cross the lesion and tip damaged occurred.The 20mm x 3.5mm in diameter, 90% stenosed target was located in the mildly tortuous and mildly calcified right coronary artery (rca).A guidezilla ii catheter-guide extension was selected for use.During the procedure, it was noted that the device could not cross the lesion when it entered.After withdrawal, it was found that it had kink mark at the tip of the guidezilla.The procedure was completed with another of the same device.There were no patient complications, and the patient was stable post procedure.However, device analysis revealed a partial collar and shaft separation.

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23345920
Report Number2124215-2025-74609
Device Sequence Number13124578
Product Code DQY
UDI-Device Identifier08714729939474
UDI-Public(01)08714729939474(17)260614(10)34241926
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Model NumberH7493933515070
Device Catalogue NumberH7493933515070
Device Lot Number0034241926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight74 KG